advertisement
Question
Posted by: Brain Damaged | 2010/05/16

Lethalphenidate

Why can one become allergic to Ritalin after taking it for so long like me? This is a terrible tragedy for us ADD patients. I do not understand why no doctor warned me about this. I think natural medicines are better. Don''''t you?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

I am not sure that you can become allergic to Ritalin after taking it for an extended period of time. Allergies will usually appear with the first or second dose. What are your allergic symptoms?

Natural medications are not always "natural" and are usually not researched well and can be detramentle instead of beneficial.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement